# SDR A6WA201040267

- Difficulty date: March 27, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 16,910 hours, 15,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT FS 280 APPROX LBL 9 BY MLG MANUAL RELEASE CABLE PULLEY BRACKET REO 601R-53-11-138 CARRIED OUT.
